# SDR 003589936

- Difficulty date: September 19, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Aircraft time: 70,395 hours, 82,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INSIDE OF THE AFT CARGO DOOR JAMB INTERNAL PLATING DOUBLER AT FWD LOWER CORNER AND AT MIDDLE LOWER AREA.  REMOVED DAMAGED AREA, FABRICATED NEW DOUBLER PER EA 99-177242. L/P 1496935
